MathSciNet Relay Station
MathSciNet bibliographic data
MR965742 35K55 (35Bxx)
Bertsch, Michiel; Dal Passo, Roberta; Ughi, Maura Discontinuous "viscosity'' solutions of a degenerate parabolic equation. Trans. Amer. Math. Soc. 320 (1990), no. 2, 779–798.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement